Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
9 months ago

@hajer1 , it is a symptom of MS :-

https://www.ncbi.nlm.nih.gov/pubmed/8459242

Is your medical team aware of this symptom? They may consider prescribing high Dose Steroids as it’s a visual problem, which is life-impacting.


hajer1
9 months ago

@stubler he gave me Solu-Medrol when I had my relapse and my eyes were misaligned but thankfully they’re fine now no only thing is I’m going through the symptoms of apn and it’s really depressing they gave me two options and basically they prescribed me with gabapentin but that’s a very strong and very dangerous drug not a lot of people know that and you may or may not work. The team that I’m dealing with basically ignored me gave me two options IV thought you’re going or stem cell therapy both cause infertility and stem cell because does tha gave me two options IV thought you’re going or stem cell therapy both cause infertility and stem cell May cause premature death. Even though I told him I don’t want to either and they’re just not listening to me so at this point I kind of gave up on the medical field


hajer1
9 months ago

@stumbler sorry I’m new to this community and I’m using voice to text so it messed up what I was trying to say and the drug they want me on was IV clAdribin


stumbler
9 months ago

@hajer1 , you’re managing fine with your posts, so now worry on that score.

How long ago did you have the Solumedrol? It will usually be working for you for 6-8 weeks after the infusion. However, your recovery does depend on you allowing it to happen, i.e. taking it easy.

Suggesting a Disease Modifying Therapy (DMT) may be a good idea. If you can halt the MS, this should also allow you to recover, as you have age on your side.

All MS drugs come with a risk of side effects. MS also comes with worrying possibilities. You have to ask yourself which scareS you the most!


hajer1
9 months ago

@stumbler thank you, I got my first round of Solu-Medrol the Decemberv9, 10, 11, 12, 13 .

That’s why I’m losing hope but on a positive note my eyes were kind of cockeyed and the Solu-Medrol online but now they’re just visibly shaking and I have shaky vision all the time it’s like being on a boat and I was already imbalance to start off with so it’s kind of making it worse and the withdrawal symptoms of gabapentin scary and I’m ever since I took injection of dillauded it’s screwed everything up and is it a coincidence that I got this sometime right after I had the injection. So that makes me question the medical field a lot. What scares me the most, now I understand that most drugs have their side effects of course oh really The most is that I will be a guinea pig and then just suffer was really seems to be already happening I’ve already tried rebirth Tan you’re the destroyed my life that I had pain and I tried an injection of Dilladed and I had allergic reaction to it I was basically having a conscious seizure I was awake but I was going through every symptom convulsing ect throwing up for a week Yet i wasn’t even treated for that

I’m in University and I had plans to become someone The illness itself is not destroyed my life it’s the fact that they don’t even know what they’re testing it’s an ongoing cycle and this is complete bullshit


hajer1
9 months ago

Fear* i’m sorry for my language


londonlad
9 months ago

@Thajer1
I am sorry to hear about this symptom and the understandable stress its causing you.
I was diagnosed around a year ago, and one of my first symptom included a nystagmus.. accompanied by double vision and severe vertigo.

i can’t lie, but you already know, its an awful experience, and it did last a while.
but as stumbler alluded to, i was treated with steroids and the double vision went after a few weeks. The nystagmus also went after some further time.

It was a dreadful at the time not knowing if it would get better, but i was assured by my nurses and many others, that things tend to get better with time. Perhaps not perfect.
i still have some legacy issues when i lay completely flat, but
its not a noticeable factor in day to day living.

im hopeful things can improve for you too. the brain is pretty remarkable at compensating for things. hang on in there


stumbler
9 months ago

@hajer1 , you don’t need to apologise for swearing. MS is enough to make anyone swear!

At some stage, we have to start trusting the medical profession. They are trying to act in our best interests. The horrors of MS can far outweigh the potential horrors of treatments.

And, as @londonlad states, there is always hope that the body will recover, especially when you’re young.


hajer1
9 months ago

@londonlad i want to try anpther round of steroids but they just want me on either stem cell or Cladribin IV and those are the most dangerous options out there because they only gave me two options like I said in the fertility or death. @stumbler thats true (about swearing haha) I don’t think it’s about having no choice but to trust the medical field, I just think it’s their way of making you rely on what they have to offer I actually had a lesion on my brain and my brain heels itself I was on any drugs. My issue is that I understand neuroscience I’ve studied a bit of it and also I already know they have a drug that is ready to come out in the market in 2020. I don’t know if you guys heard of ocravus but when he first introduced it to me they were also marketing it and now it’s out of the picture completely and now it’s just the most extreme form is of a dmts . Seems like my body just doesn’t react well to drugs in me work for other people, I just don’t know what to do because all I know is that I wasn’t built a break and they keep pushing negativity towards me Seems like my body just doesn’t react well to drugs in me work for other people, I just don’t know what to do because all I know is that I wasn’t built a break and they keep pushing negativity towards me it’s like contradicting I don’t know how the medical field is in the UK but it’s so dark here and it’s the getting annoying because they really don’t know how to deal with me and I don’t know how to deal with them


hajer1
9 months ago

Guys I’m so sorry about my paragraph is voice to text thing totally repeated what I was saying lol i mean infertility also haha so confusing

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.